# SDR SWIA202266940

- Difficulty date: November 12, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N130SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000449
- Aircraft time: 20,993 hours, 11,936 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP TRACK 2A HAS WIDTH REDUCTION OF .022 INCH ALONG ENTIRE LENGTH.   FOUND TO BE OUT OF LIMITS.   REMOVED AND REPLACED THE FLAP TRACK IAW AMM 57-54-25.
